# SDR RAIA00601002

- Difficulty date: January 1, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 17,513 hours, 15,552 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 97080530
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 14,019 hours, 11,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT 5496 - STL- ON CLIMB-OUT, AUTOPILOT FAILED AFTER YOKE (PRIMARILY ROLL) WAS ERRATIC.  FLIGHT DIRECTOR WAS ACTING ERRATIC.  NUMEROUS VERBAL PROMPTS (SUCH AS "BANK ANGLE", "PULL UP". "SINK RATE" AND "WINDSHEAR") WERE HEARD CONTINUOUSLY.  MAINTENANCE REMOVED AND REPLACED THE AHRS COMPUTER.
